Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Frequent tachycardia, tiredness, normal TSH levels, diagnosed to be panic disorder. Could it still be thyroid?

I have 2 thryroid nodules, thyroid antibodies very low vitamin d levels but TSH tests come back normal. Doctors say I do not need treatment for thyroid problems because TSH levels are normal. I am tired all the time, have tachycardia frequently, muscle aches nervousness . Doctors say it is panic disorder. I am wanting to know if I can still be having thyroid issues with the nodules and antibodies even though TSH levels normal. Thanks.
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Lab Tests
Medical Topics
Allergist and Immunologist 's  Response
YES THERE ARE THREE TYPES OF DISEASE
HYPOTHYROID IF TSH INCREASED
HYPERTHYROID IF LEVELS DECRESAES
EVEN EUTHYROID WHEN THERE ARE NORMAL TSH LEVELS CAN GIVE THYROID SYMTOMPD
YOU SHOULD CONSULT ENDOCRINOLOIST WHO WILL GET YO TESTED FOR TSH LEVELS ADVANCED TESTS LIKE ULTRASOUND NECK
ANTITHYROID ANTIBODIES AND FNAC TO TREAT THE SPECIFIC CAUSE
Answered: Mon, 29 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor